MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM L
Catalog Number 02.12.0211FL
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 144234: 30 items manufactured and released on (b)(6) 2015.Expiration date: (b)(6) 2019.No anomalies found related to the problem.To date, 19 items of the same lot have been already sold without any similar reported event.On (b)(6) 2018 the patient match provided the myknee planning review with the following outcomes: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
The patient 10 months after primary complaining of poor range of motion.The surgeon revised the 11mm insert for a 10mm one.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7341163
Report Number3005180920-2018-00146
Device Sequence Number11038628
Product Code JWH
UDI-Device Identifier07630030862526
UDI-Public07630030862526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number02.12.0211FL
Device Lot Number144234
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR